Yudin Vladimir Alexandrovich

Total publications: 57
Scientific articles: 57
in MathSciNet: 47
in zbMATH: 43
in Web of Science: 29
in Scopus: 34
Cited articles: 41
Citations in Math-Net.Ru: 132
Citations in MathSciNet (by Sep 2017): 115
Citations in Web of Science: 46
Citations in Scopus: 50
Presentations: 1

Number of views:
This page:1643
Abstract pages:10905
Full texts:4190
Doctor of physico-mathematical sciences (1991)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 1.01.1947
Keywords: theory of function, Fourier analysis, discrete mathematics.


The extremale problem theory of function, coding theory, discrete geometry. Fourier analysis.


Graduated from Faculty of Mathematics and Mechanics of N. G. Chernyshevsky Saratov State University (SSU) in 1969. Ph.D. thesis was defended in 1975. D.Sci. thesis was defended in 1991. A list of works contains more than 40 titles.

Main publications:
  1. N. N. Andreev, V. A. Yudin, “Polynomials of Least Deviation from Zero and Chebyshev-Type Cubature Formulas”, Proc. Steklov Inst. Math., 232 (2001), 39–51  mathnet  mathscinet  zmath
  2. V. A. Yudin, “Lower bounds for spherical designs”, Izv. Math., 61:3 (1997), 673–683  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
List of publications on Google Scholar

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |

1. V. A. Yudin, “Multidimensional Jackson theorem in $L_2$”, Math. Notes, 29:2 (1981), 158–162  mathnet  crossref  mathscinet  zmath  isi (cited: 9)  scopus (cited: 3)
2. V. A. Yudin, “Minimum potentsialnoi energii tochechnoi sistemy zaryadov”, Diskret. matem., 4:2 (1992), 115–121  mathnet (cited: 7)  mathscinet (cited: 20)  zmath; V. A. Yudin, “Minimum potential energy of a point system of charges”, Discrete Math. Appl., 3:1 (1993), 75–81  mathscinet  zmath
3. V. A. Yudin, “Lower bounds for spherical designs”, Izv. Math., 61:3 (1997), 673–683  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 10)  scopus (cited: 9)
4. A. A. Yudin, V. A. Yudin, “Discrete imbedding theorems and Lebesgue constants”, Math. Notes, 22:3 (1977), 702–711  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)
5. N. N. Andreev, V. A. Yudin, “Polynomials of Least Deviation from Zero and Chebyshev-Type Cubature Formulas”, Proc. Steklov Inst. Math., 232 (2001), 39–51  mathnet  mathscinet  zmath
6. V. A. Yudin, “Behavior of Lebesgue constants”, Math. Notes, 17:3 (1975), 233–235  mathnet  crossref  mathscinet  zmath  scopus (cited: 4)
7. A. A. Yudin, V. A. Yudin, “Polygonal Dirichlet Kernels and growth of Lebesgue constants”, Math. Notes, 37:2 (1985), 124–135  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 7)
8. V. I. Ivanov, V. A. Yudin, “Trigonometric system in $L_p$, $0<p<1$”, Math. Notes, 28:6 (1980), 884–889  mathnet  crossref  mathscinet  zmath  isi  scopus
9. V. A. Yudin, “A lower bound for Lebesgue constants”, Math. Notes, 25:1 (1979), 63–65  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 4)
10. V. A. Yudin, “The multidimensional Jackson theorem”, Math. Notes, 20:3 (1976), 801–804  mathnet  crossref  mathscinet  zmath  scopus (cited: 3)
11. A. V. Kolushov, V. A. Yudin, “On the Korkin–Zolotarev construction”, Discrete Math. Appl., 4:2 (1994), 143–146  mathnet  mathscinet  zmath  scopus (cited: 4)
12. A. G. Babenko, Yu. V. Kryakin, V. A. Yudin, “Odnostoronnee priblizhenie v $L$ kharakteristicheskoi funktsii intervala trigonometricheskimi polinomami”, Tr. IMM UrO RAN, 18, no. 1, 2012, 82–95  mathnet (cited: 2)  elib (cited: 2); A. G. Babenko, Yu. V. Kryakin, V. A. Yudin, “One-sided approximation in $L$ of the characteristic function of an interval by trigonometric polynomials”, Proc. Inst. Math. Mech., 280, suppl. 1 (2013), 39–52  crossref  isi (cited: 3)  scopus (cited: 4)
13. A. G. Babenko, Yu. V. Kryakin, V. A. Yudin, “Ob odnom rezultate Geronimusa”, Tr. IMM UrO RAN, 16, no. 4, 2010, 54–64  mathnet (cited: 3)  elib (cited: 3); A. G. Babenko, Yu. V. Kryakin, V. A. Yudin, “On one of Geronimus's results”, Proc. Inst. Math. Mech., 273, suppl. 1 (2011), 37–48  crossref  isi (cited: 2)  scopus
14. V. A. Yudin, “Polynomials of Least Deviation from Zero”, Math. Notes, 78:2 (2005), 279–284  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
15. N. N. Andreev, V. A. Yudin, “Best approximation of polynomials on the sphere and on the ball”, Recent progress in multivariate approximation (Witten-Bommerholz, 2000), Internat. Ser. Numer. Math., 137, Birkhäuser, Basel, 2001, 23–30  crossref  mathscinet (cited: 3)  zmath
16. V. A. Yudin, “Rotations of Spherical Designs”, Problems Inform. Transmission, 36:3 (2000), 230–236  mathnet  mathscinet  zmath
17. V. A. Yudin, “Code and design”, Discrete Math. Appl., 7:2 (1997), 147–155  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)
18. N. N. Andreev, V. A. Yudin, Mat. Pros., 1, MCCME, Moscow, 1997, 115–125  mathnet
19. V. A. Yudin, “Two external problems for trigonometric polynomials”, Sb. Math., 187:11 (1996), 1721–1736  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 1)
20. V. A. Yudin, “Coverings of a sphere, and extremal properties of orthogonal polynomials”, Discrete Math. Appl., 5:4 (1995), 371–379  mathnet  mathscinet  zmath  scopus (cited: 2)
21. A. A. Yudin, V. A. Yudin, “On Jackson's theorems in $L_2$”, Math. Notes, 48:4 (1990), 1071–1074  mathnet  crossref  mathscinet  zmath  isi  scopus
22. V. A. Yudin, “Positive Values of Polynomials”, Math. Notes, 72:3 (2002), 440–443  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 1)
23. V. A. Yudin, “On Variations of Designs”, Problems Inform. Transmission, 35:4 (1999), 346–350  mathnet  mathscinet  zmath
24. V. A. Yudin, “An extremum problem for distribution functions”, Math. Notes, 63:2 (1998), 279–282  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus (cited: 1)
25. V. A. Yudin, “Disposition of Points on a Torus and Extremal Properties of Polynomials”, Proc. Steklov Inst. Math., 219 (1997), 447–457  mathnet  mathscinet  zmath
26. V. A. Yudin, “Upakovki sharov v evklidovom prostranstve i ekstremalnye zadachi dlya triigonometricheskikh polinomov”, Diskret. matem., 1:2 (1989), 155–158  mathnet (cited: 2)  mathscinet (cited: 1)  zmath; V. A. Yudin, “Packings of balls in Euclidean space, and extremal problems for trigonometric polynomials”, Discrete Math. Appl., 1:1 (1991), 69–72  mathscinet  zmath
27. V. A. Yudin, “Spherical sums of Fourier series in $L_p$”, Math. Notes, 46:2 (1989), 675–680  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus
28. V. A. Yudin, “Jackson's theorems in $L_2$”, Math. Notes, 41:1 (1987), 27–30  mathnet  crossref  mathscinet  zmath  isi  scopus
29. V. A. Yudin, “The approximation of functions of many variables by their Féjér sums”, Math. Notes, 13:6 (1973), 490–496  mathnet  crossref  mathscinet  zmath  scopus (cited: 3)
30. V. V. Arestov, V. I. Berdyshev, N. I. Chernykh, T. V. Demina, N. N. Kholschevnikova, S. V. Konyagin, Yu. N. Subbotin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Yudin, “Exposition of the lectures by S. B. Stechkin on approximation theory”, Eurasian Math. J., 2:4 (2011), 5–155  mathnet (cited: 1)  mathscinet  zmath
31. V. A. Yudin, “K neravenstvu Bora”, Tr. IMM UrO RAN, 16, no. 4, 2010, 312–313  mathnet (cited: 1)  elib; V. A. Yudin, “On Bohrs inequality”, Proc. Inst. Math. Mech., 273, suppl. 1 (2011), 188–189  crossref  isi  scopus
32. V. A. Yudin, “Best approximation to monomials on a cube”, Sb. Math., 199:8 (2008), 1251–1262  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus
33. V. A. Yudin, “On Polynomials of Best Approximation”, Math. Notes, 82:4 (2007), 564–568  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus
34. V. A. Yudin, “Distribution of the points of a design on the sphere”, Izv. Math., 69:5 (2005), 1061–1079  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus
35. V. A. Yudin, Mat. Pros., 9, MCCME, Moscow, 2005, 183–188  mathnet
36. N. N. Andreev, V. A. Yudin, “Positive Values of Harmonic Polynomials”, Proc. Steklov Inst. Math., 243 (2003), 39–45  mathnet  mathscinet  zmath
37. V. A. Yudin, “Integral Norms of Trigonometric Polynomials”, Math. Notes, 70:2 (2001), 275–282  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
38. N. N. Andreev, V. A. Yudin, “Problems of approximation theory in discrete geometry”, Advances in multivariate approximation (Witten-Bommerholz, 1998), Math. Res., 107, Wiley-VCH, Berlin, 1999, 19–32  mathscinet (cited: 1)  zmath
39. V. A. Yudin, “Extremality properties of functions and designs on the torus”, Math. Notes, 61:4 (1997), 530–533  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
40. A. G. Babenko, V. A. Yudin, “Otsenki srednekvadratichnykh norm funktsii, ryady Fure kotorykh yavlyayutsya lakunarnymi”, Tr. IMM UrO RAN, 21:4 (2015), 54–66  mathnet  mathscinet  elib; A. G. Babenko, V. A. Yudin, “Estimates for mean-square norms of functions with lacunary Fourier series”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 60–73  crossref  mathscinet
41. V. A. Yudin, “Naimenee uklonyayuschiesya ot nulya mnogochleny”, Ortogonalnye ryady, teoriya priblizhenii i smezhnye voprosy, Sbornik statei. K 60-letiyu so dnya rozhdeniya akademika Borisa Sergeevicha Kashina, Tr. MIAN, 280, MAIK, M., 2013, 300–303  mathnet  crossref  mathscinet  elib; E. Bannai, Ts. Miezaki, V. A. Yudin, “An elementary approach to toy models for D. H. Lehmer's conjecture”, Izv. Math., 75:6 (2011), 1093–1106  crossref  crossref  mathscinet  mathscinet  isi  isi  elib  scopus  scopus
42. E. Bannai, Ts. Miezaki, V. A. Yudin, “An elementary approach to toy models for D. H. Lehmer's conjecture”, Izv. Math., 75:6 (2011), 1093–1106  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
43. V. A. Yudin, “On Polynomials of Least Deviation from Zero”, Math. Notes, 87:5 (2010), 779–783  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
44. V. A. Yudin, “Invariants and Chebyshev polynomials”, Proc. Inst. Math. Mech., 265, suppl. 1 (2009), 227–245  mathnet  crossref  isi  elib
45. V. A. Yudin, “Placement of points on a torus and in a plane”, Proc. Inst. Math. Mech., 2005, suppl. 2, S211–S216  mathnet  mathscinet  zmath  elib
46. V. A. Yudin, “On Positive Values of Spherical Harmonics and Trigonometric Polynomials”, Math. Notes, 75:3 (2004), 447–450  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
47. V. A. Yudin, “The Number of Lattice Points in a Spherical Layer”, Proc. Steklov Inst. Math., 239 (2002), 315–319  mathnet  mathscinet  zmath
48. V. A. Yudin, “Multidimensional Versions of Paley's Inequality”, Math. Notes, 70:6 (2001), 860–865  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
49. N. N. Andreev, S. A. Telyakovskii, V. A. Yudin, “Priblizhenie individualnykh funktsii – ot Chebysheva do nashikh dnei”, Rossiiskaya nauka: den nyneshnii i den gryaduschii, Sbornik nauchno-populyarnykh statei, Academia, M., 1999, 12–20
50. N. N. Andreev, V. A. Yudin, Mat. Pros., 2, MCCME, Moscow, 1998, 133–140  mathnet
51. V. A. Yudin, “On trigonometric series with positive partial sums”, Proc. Steklov Inst. Math., 218 (1997), 444–447  mathnet  mathscinet  zmath
52. N. N. Andreev, S. V. Konyagin, S. B. Stechkin, V. A. Yudin, “Konstruktivnaya teoriya funktsii i ekstremalnye zadachi”, Rossiiskaya nauka. Vystoyat i vozroditsya, Nauka, Fizmatlit, M., 1997, 18–23
53. V. A. Yudin, “Trigonometric series with positive partial sums”, Math. Notes, 53:3 (1993), 348–350  mathnet  crossref  mathscinet  zmath  isi  scopus (cited: 1)
54. V. A. Yudin, “Preobrazovaniya Rissa i chastnye proizvodnye”, Matem. sb., 181:3 (1990), 416–422  mathnet  mathscinet  zmath  adsnasa; V. A. Yudin, “Riesz transforms and partial derivatives”, Math. USSR-Sb., 69:2 (1991), 445–451  crossref  mathscinet  zmath  isi
55. V. A. Yudin, “O summakh Fure v $L_p$”, Teoriya funktsii i smezhnye voprosy analiza, Trudy konferentsii po teorii funktsii, posvyaschennoi 80-letiyu akademika Sergeya Mikhailovicha NIKOLSKOGO (Dnepropetrovsk, 29 maya–1 iyunya 1985 g.), Tr. MIAN SSSR, 180, Nauka, M., 1987, 235–236  mathnet  zmath; V. A. Yudin, “On the Fourier sums in $L_p$”, Proc. Steklov Inst. Math., 180 (1989), 279–280  zmath
56. V. A. Yudin, “Disposition of points on a sphere of a Banach space and modulus of continuity of a function”, Math. Notes, 35:1 (1984), 25–32  mathnet  crossref  mathscinet  zmath  isi  scopus
57. V. A. Yudin, “The Laplace operator and packings of balls in a Euclidean space”, Differ. Equ., 31:5 (1995), 837–840  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Неравенства Винера–Ингама для лакунарных тригонометрических рядов
A. G. Babenko, V. A. Yudin
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 14:55

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017